Open Access
June, 1970 Consistency a Posteriori
Robert H. Berk
Ann. Math. Statist. 41(3): 894-906 (June, 1970). DOI: 10.1214/aoms/1177696967


Conditions are given under which a sequence of posterior distributions converges weakly to a degenerate distribution. It is not assumed that the model being used actually governs the data. Exponential models are studied in particular and are shown to be well behaved under mild assumptions. Large-deviation results for $U$-statistics and posterior odds are also given.


Download Citation

Robert H. Berk. "Consistency a Posteriori." Ann. Math. Statist. 41 (3) 894 - 906, June, 1970.


Published: June, 1970
First available in Project Euclid: 27 April 2007

zbMATH: 0214.45703
MathSciNet: MR266356
Digital Object Identifier: 10.1214/aoms/1177696967

Rights: Copyright © 1970 Institute of Mathematical Statistics

Vol.41 • No. 3 • June, 1970
Back to Top